# SDR UALA2010110804131

- Difficulty date: November 6, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 59,643 hours, 10,839 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Electronic Unit
- Part number: 285W00295
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RANDOM CHIME IN FWD CABIN AT 30 SEC INTERVAL WITH 1L CONTROL SCREEN FLASH. ALSO INTERMITTENT SMOKE DETECTED ORANGE BOX ON DISPLAY AT 1L.  FOUND OEU 1-1-2 FAULTY, REPLACED AND OPS NORMAL
